# SDR AALA20151211013

- Difficulty date: December 11, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N471AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49601
- Aircraft time: 77,923 hours, 41,479 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Thrust Reverser
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING DECENT WHEN FLAPS 15 WAS SELECTED, THE RT HYD QTY & PRESS DROPPED TO ZERO.  FOUND HYD FLUID LEAKING AT RT THRUST REVERSER B NUT.  TIGHTENED B NUT.  OPERATIONAL & LEAK CHECKED GOOD IAW AMM 29-00-00.
